| Model Number |
CQ2015A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
08/25/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Unk.Collamer® ultraviolet-absorbing posterior chamber three piece foldable intraocular lens (b)(4).Claim # (b)(4).This is a resubmission of the initial mdr per fda request.
Event or Problem Description
The reporter indicated the surgeon implanted a cq2015a three-piece implantable collamer lens, +25.0 diopter, in the patient's eye on (b)(6) 2016.The lens was explanted on (b)(6) 2016 because of a lens tear.The reporter stated that the lens did not load correctly.There is no additional information at this time.